# SDR USAA2013112000004

- Difficulty date: November 19, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 5240 · Service Doors
- Part: Bolt
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX R1 DOOR DIFFICULT TO CLOSE.  MX SECURED LOOSE BOLTS ON GUIDE ARM BRACKET, DOOR OPERATIONS CHECKED GOOD.
